# SDR 98ZZZX2211

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N262BH
- Make and model: Bell 206B
- Aircraft serial: 3563
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Wheel Blade
- Part number: 6890502
- Condition: Failed
- Location: Comp Stg 3
- Part time: 9,193 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED COMPRESSOR STALLS DURING LIFT OFF OF THE HELICOPTER.  AFTER INSPECTION OF THE COMPRESSOR, THE NR 3 WHEEL WAS FOUND MISSING A BLADE.  THE BLADE BROKE OFF DAMAGING SEVERAL WHEELS BEFORE EXITING OUT.
